# SDR BA0520

- Difficulty date: October 12, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N673UW
- Make and model: Airbus A330-323
- Aircraft serial: 0337
- Engine: Pwa PW4168A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6764B040000
- Part serial: 000367
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 1470, PHL-SJU - ON DEPARTURE FROM PHL, RECEIVED ECAM MESSAGES AIR ENG 2 BLEED FAULT, ENG 1 COOL VALVE FAULT, ELEC IDG 2 OIL SYS FAULT.  ELECTED TO RETURN TO PHL RATHER THAN PLACE ON MEL.  REPLACED THE NR 2 PRESSURE REGULATING VALVE AND DRAINED IDG 2 OIL TO PROPER LEVEL.  ENGINE 1 COOL VALVE MEL WAS ALREADY APPLIED TO THIS AIRCRAFT.
